# SDR UIEA2019040863817

- Difficulty date: April 6, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,329 hours, 19,284 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"L ENG ANTI-ICE" EICAS MSG WHEN SELECTED ENG ANTI-ICE OFF. AFTER RECYCLING, MSG CLEARED.( PERFORMED OPERATIONAL CHECK OF THE LT ENG ANTI ICE VALVE IAW AMM 30-21-00. OPS CHECK NORMAL AT THIS TIME. OK FOR SERVICE. )
